Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the orthogonality of measures induced by $ L$-processes


Author: Marek Fisz
Journal: Trans. Amer. Math. Soc. 106 (1963), 185-192
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1963-0143243-9
MathSciNet review: 0143243
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Baxter, A strong limit theorem for Gaussian processes, Proc. Amer. Math. Soc. 7 (1956), 522-527. MR 0090920 (19:890f)
  • [2] R. H. Cameron and T. W. Martin, The behavior of measure and measurability under change of scale in Wiener space, Bull. Amer. Math. Soc. 53 (1947), 130-137. MR 0019259 (8:392a)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [4] J. Feldman, Equivalence and perpendicularity of Gaussian processes, Pacific J. Math. 8 (1958), 699-708. MR 0102760 (21:1546)
  • [5] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Cambridge, Mass., 1954. MR 0062975 (16:52d)
  • [6] S. Kakutani, On equivalence of infinite product measures, Ann. of Math. 49 (1948), 214-224. MR 0023331 (9:340e)
  • [7] A. N. Kolmogorov, Grundbegriffe der Wahrscheinlichkeitsrechnung, Springer, Berlin, 1933. MR 0494348 (58:13242)
  • [8] N. Kryloff and N. Bogoliuboff, La théorie générale de la mesure dans son application à l'étude des systèmes dynamiques de la mécanique non-linéaire, Ann. of Math. 38 (1937), 65-113.
  • [9] P. Lévy, Théorie de l'addition des variables aléatoires, Gauthier-Villars, Paris, 1937.
  • [10] Yu. V. Prohorov, Convergence of random processes and limit theorems in probability theory, Teor. Verojatnost. i Primenen. 1 (1956), 177-238. (Russian) MR 0084896 (18:943b)
  • [11] A. V. Skorohod, On the differentiability of measures corresponding to stochatic processes with independent increments, Teor. Verojatnost. i Primenen. 2 (1957), 417-443. (Russian). MR 0097120 (20:3600)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0143243-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society